post natal depression...

Hi ya,

This may seem silly question,are you taking the pill.

I started after i stopped bf riley at 3mths but got terrible when i had the week free.I put it down to that but when i finally saw my gp it turned out i had an underactive thryoide function,causing weight gain and a few more unwanted effects.

Might not mean much but it definatley explained my mood.Im not saying this is what you have but i had the same thing except the hands thing.

It actually took 6months to start propper treatment and im doing ok now just going through the mill with treatment for endometrosis.

ANy way good luck with the doctors and they sort you out and find the prolem.

take care

Emma xx

Posts

  • Hi becsF,

    Sorry to hear about the ovary,you've given me advice on endometrosis as im being treated for it.

    I wanna giggle tho as im takin the pill 3mths at a time and this set of tablets(second cycle)has made me retain so much water if been asked twice when im due my second bundle of joy,upsetting as it is im looking at the funny side.my gp just changed my pill for 1 that doesnt make you retain water.So fingers crossed.

    Good luck in finding out the cause hun.write son.
    Emma xx
  • Hi BeccsF,

    I had an appt with my G.P. last week and she has changed my tablets for ones that supposedly dont make you retain water(we see). Start them at the end of the month so i will see how i get on with these.

    But i've also got my appt with gyni about endometrosis(everyone keeps telling me have another baby it helps)dragging hubby along with me and see what the doc says and mybe persuade the hubby to have another then no more(i only wanted 2 kids anyway so 1s not alone)

    Speak soon, take care

    Emma xx
Sign In or Register to comment.

Featured Discussions

Promoted Content